# SDR SWAA2024030650192

- Difficulty date: February 8, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 51,481 hours, 31,307 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 250 Rbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FASTENER HOLE AT FLIGHT DECK FLOOR WEB BS 250+9 RBL 9. CORRECTION ON ORIGINAL WRITE UP CRACK FOUND AT FASTENER HOLE AT FLIGHT DECK FLOOR WEB BS 253 RBL 4.2<[01] ??WORK ACCOMPLISHED PER EA 24-153-00402.';[02] VERIFIED STEP 1
